# SDR YENA2024062400900

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 3,037 hours, 441 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#73, JFK-EDI. 'ECAM ENG 1 FIRE LOOP FAULT A CAME ON DURING FLT; OPERATIONAL TEST OF THE ENGINE FIRE AND O/HEAT DETECTION WITH CFDS CARRIED OUT IAW AMM 26-12-00-710-002-A TEST OK NO HISTORY OF DEFECT IN PREV 10 DAYS ACCORDING TO MCC
